# SDR 2003F00099

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin
- Part number: 7756722
- Condition: Misinstalled
- Location: Blade Pin
- Component: Blade, Hamstd, 14SF15
- Component part number: SFA13N1ROA
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE BLADE PIN SETSCREW THE BLADE PIN WAS SO LOOSE THAT IT COULD BE REMOVED BY HAND.  THE ID OF THE SLEEVE BUSHING IS OVAL AND MATERIAL IS PUSHED TO BOTTOM OF BORE.  THIS IS THE FIRST TIME WE HAVE SEEN THIS SINCE THE REQUIREMENT FOR THE BLADE PIN RETENTION TEST WAS INTRODUCED.  THE BUSHING SLEEVE IS PRESS INTO THE BLADE AND THEN THE BLADE PIN IS PRESS INTO THE BUSHING SLEEVE AND THE ASSEMBLE SHOULD WITHSTAND A 200 INCH-POUNDS PULL TEST.
